# SDR USAA2013010300006

- Difficulty date: December 31, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 40,975 hours, 16,673 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311282600200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK - LEVEL 2 GALVANIC CORROSION ON DUMMY RAIL AT FR16-2 INCHES, Y503.2.  REPLACED DUMMY RAIL AT FR16-2 INCHES, Y503.2 IAW A319 SRM 53-11-14 FIG 103 & 51-42-11.
